13 Dec 2011
I'm very sure some women have mentioned that they have brownish discharge while being on Mirena. The link below has reviews, which you may find useful.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... these past two weeks I got my period, it stopped , then 4 days later got my period again but with a heavier flow. My period lasted a week and now ...
0 answers • 13 Dec 2015
Okay so I took plan b 2 times in about a week or so and it has now been 4ish days since the last pill and I am experiencing brown discharge. I didnt ...
1 answer • 14 Dec 2015
I have had my mirena for 4 years and continued to have my period regularly. I was a heavy bleeder so
... i believe it was normal. While on Mirena it was not heavy just normal. I suddenly stop having period this month and just spotted with brown ...
0 answers • 26 Feb 2016
I got my mirena iud on 2/1/16 as soon as it was placed i got my period for 7 days the usual cycle then right after i experience a brown colored ...
0 answers • 4 May 2016